# SDR UPS02837494

- Difficulty date: January 9, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 BANANA FITTING STA 1160 CRACKED INSIDE TORQUE BOX LONG 33R.  PERFORMED HFEC IAW DOUGLAS IPM 06-10-01-001 AND FOUND CRACK.  REMOVED CRACKED BANANA FITTING.  INSTALLED FITTING SUPPORT ANGLES AND END FITTING IAW DC8 SRM 51-1-20D.
